# SDR ASAA0946086

- Difficulty date: June 19, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 40,693 hours, 22,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 69514117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME TO INTERCOSTAL ATTACH CLIP AT FS 500F STR 26L IS CRACKED.  REMOVED DAMAGED CLIP, FABBED NEW CLIP AND INSTALLED PARTS IAW B737 400 SRM 51 40 02.
